Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 14, 2015Mercer County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 14, 2015, 5:47 PM EDT for Mercer County, New Jersey. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 5:47 PM EDT (21:47 UTC)
Expired
Jul 14, 2015, 6:30 PM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly

County Mercer County, NJ

The radar

The Philadelphia radar (KDIX), 40 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WWUS81 KPHI 142147
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 PM EDT TUE JUL 14 2015
 
NJZ015-PAZ106-142230-
MERCER-LOWER BUCKS-
547 PM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER AND EAST CENTRAL 
BUCKS COUNTIES...

AT 546 PM EDT...A STRONG THUNDERSTORM WAS OVER YARDLEY...OR NEAR
TRENTON...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  TRENTON AND PENNINGTON AROUND 550 PM EDT.
  LAWRENCEVILLE AROUND 555 PM EDT.
  WHITE HORSE AROUND 605 PM EDT.
  PRINCETON AND MERCERVILLE-HAMILTON SQUARE AROUND 610 PM EDT.
  EDINBURG AROUND 615 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PRINCETON JUNCTION...
MORRISVILLE...PRINCETON NORTH...YARDVILLE-GROVEVILLE...WOODBOURNE AND
NEWTOWN GRANT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4017 7468 4018 7471 4021 7495 4028 7495
      4037 7462 4034 7463 4032 7462 4018 7460
      4018 7461 4016 7460
TIME...MOT...LOC 2146Z 266DEG 20KT 4025 7482 
$$

GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 14, 4:50 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 14, 4:50 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
450 PM EDT TUE JUL 14 2015

.SYNOPSIS...
A WARM FRONT FROM EASTERN PENNSYLVANIA TO CENTRAL NEW JERSEY AWAITS
THE FORMATION OF LOW PRESSURE OVER NEW JERSEY OVERNIGHT. THAT LOW
MOVES SLOWLY OUT TO SEA LATER WEDNESDAY FOLLOWED BY COOLER AND
LESS HUMID RELIEF IN THE FORM OF CANADIAN HIGH PRESSURE, WHICH
REACHES NEW ENGLAND FRIDAY MORNING. A WARM FRONT APPROACHES FROM
THE WEST THIS WEEKEND AND SLOWLY MOVES TO THE MID ATLANTIC COAST
EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A WARM FRONT WILL CONTINUE TO GRADUALLY ADVANCE NORTHWARD ACROSS THE
REGION THROUGH LATE-DAY AND THIS EVENING. AMPLE WARM, MOIST,
UNSTABLE AIR IS IN PLACE ACROSS THE REGION, WITH MLCAPE VALUES AS
EXPECTED TO AROUND 1200J/KG. IN ADDITION, PWAT VALUES ARE IN THE 2.0
INCH PLUS RANGE ACROSS THE AREA. WHILE A FEW ISOLATED TO SCATTERED
LATE-DAY SHWRS/TSTORMS ARE EXPECTED THROUGH LATE-DAY WITH THE
ADVANCING WARM FRONT, ESPECIALLY THROUGH THE NORTHERN HALF OF THE
FORECAST AREA, THE MAJORITY OF THE CONVECTIVE ACTIVITY IS NOT
EXPECTED TO OCCUR UNTIL THE MID TO LATE EVENING HOURS WITH A LEE
SURFACE TROUGH AND A SHORTWAVE ALOFT ARRIVING. WITH THE AMPLE
MOISTURE IN PLACE ACROSS THE REGION AND SLOW MOVING CONVECTION
EXPECTED, LOCALIZED FLASH FLOODING REMAINS A CONCERN, ESPECIALLY IN
AREAS THAT RECEIVED HEAVY RAINFALL DURING THE DAYTIME, INCLUDING
PORTIONS OF SOUTHERN NJ. IN ADDITION, WITH SLIGHTLY BETTER BULK
SHEAR ACROSS OUR SOUTHERN ZONES, THERE IS ALSO A SLIGHT CHANCE FOR A
FEW SEVERE TSTORMS, ESPECIALLY INTO THE DELMARVA, WITH STRONG WIND
GUSTS BEING THE MAIN THREAT.

SCATTERED SHWR/TSTORM ACTIVITY IS EXPECTED TO CONTINUE INTO THE
OVERNIGHT ACROSS THE REGION, AND WE HAVE HIGH CHANCE TO LOW LIKELY
POPS IN PLACE, WITH A CONTINUED HEAVY RAINFALL THREAT. WARM AND
MUGGY CONDITIONS ARE ANTICIPATED, WITH OVERNIGHT LOWS MAINLY IN THE
70S ACROSS THE REGION.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THROUGH THE DAYTIME WEDNESDAY, A COLD FRONT IS FORECAST TO
APPROACH FROM THE WEST AND CROSS THE REGION, EASING OFFSHORE BY
THE EVENING HOURS. THERE LOOKS TO BE ENOUGH REMAINING MOISTURE AND
INSTABILITY WITH THE APPROACH OF THIS BOUNDARY FOR SOME SCATTERED
SHWR/TSTORM ACTIVITY. OVERALL, THE SEVERE THREAT LOOKS TO BE
LIMITED, BUT SOME BRIEF HEAVY RAIN MAY STILL ACCOMPANY ANY SHOWERS
AND/OR THUNDERSTORMS WITH POSSIBLE POOR DRAINAGE FLOODING. DAYTIME
TEMPERATURES WERE MOSTLY A MET/MAV GUIDANCE BLEND WITH CONTINUITY,
AND WE EXPECT HIGHS TO REACH MAINLY INTO THE MID 80S ACROSS THE

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
**HUMID SHOWERY PERIODS THROUGH WEDNESDAY THEN WONDERFUL RELIEF THURSDAY-
 FRIDAY BEFORE A PROBABLE HEAT WAVE DEVELOPS I-95 REGION**

HAZARDS: POSSIBLE ISOLATED FLASH FLOOD PRODUCING RAINFALL EITHER
TONIGHT OR WEDNESDAY. POTENTIAL METRO I-95 HEAT ADVISORY ONE OR
TWO OF THE DAYS BETWEEN SUNDAY-TUESDAY.

500MB: WARM RIDGING DEVELOPS THIS PERIOD WITH A SLIGHT WEAKNESS
OVER THE NE USA. A TROUGH EVENTUALLY DIGS DOWN INTO THE EASTERN
GREAT LAKES AROUND NEXT TUESDAY.

TEMPERATURES: THE MONTH OF JULY THROUGH THE 13TH IS BASICALLY
NEAR NORMAL AND THE OUTLOOK IS FOR TEMPERATURES TO AVERAGE 3
DEGREES BELOW NORMAL THURSDAY AND POSSIBLY FRIDAY BEFORE WARMING
TO 5 OR MORE DEGREES ABOVE NORMAL SUNDAY-TUESDAY.

FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/14 GFS/NAM
MOS GUIDANCE WEDNESDAY NIGHT-THURSDAY NIGHT, 12Z/14 MEX MOS
FRIDAY AND FRIDAY NIGHT, THEN THE 1521Z/14 WPC GRIDDED ELEMENTS
OF MAX/MIN TEMP, 12 HOUR POP, 6 HOUR DEWPOINT- SKY-WIND FROM
SATURDAY THROUGH NEXT TUESDAY.

THE DAILIES BELOW...

WEDNESDAY NIGHT...LEFTOVER HEAVY SHOWERS SE OF I-95 END EARLY THEN
A GUSTY NNE FLOW DEVELOPS ALONG THE COAST WITH PATCHY FOG IN PARTS
OF THE COUNTRYSIDE E PA AND NW NJ PER UPS FOG TOOL. PWAT INITIALLY
1.5 INCHES DURING THE EVENING BUT DOWN TO AN INCH BY DAYBREAK
THURSDAY.

THURSDAY...PWAT DRIES OUT FURTHER TO 0.75 INCH. A NICE DAY...PLENTY
OF SUNSHINE. COOLER. NE WIND GUST 20 MPH DURING THE MORNING.
CONFIDENCE: ABOVE AVERAGE.

FRIDAY...ANOTHER NICE DAY WITH A LIGHT S-SE WIND. CONFIDENCE:
ABOVE AVERAGE.

HEAT WAVE MAY BEGIN IN PLACES ALONG I-95 SATURDAY AND LINGER THROUGH
TUESDAY. CONVECTION AND ASSOCIATED DEBRIS COULD BREAK THIS UP ANY
ONE OF THESE DAYS BUT OVERALL THIS 4 DAY PERIOD LOOKS HOT AND
HUMID WITH SOME CONVECTIVE POTENCY IN A RING OF FIRE PATTERN ALONG
THE PERIPHERY OF THE SOUTHERN STATES RIDGE ALOFT. BETTER INSTABILITY
TENDS TO BE BANKED UPSTREAM MOST OF THIS PERIOD. EML IS DIFFUSED
BY CONVECTION AS IT DEPARTS THE GREAT LAKES ESEWD BUT STILL WORTH
FOLLOWING FOR POTENTIAL CONVECTIVE ENHANCEMENT HERE. ALSO NOTICING
CAPPING 700MB TEMPS OF 11C TRYING TO HEAD EAST LATE IN THE
WEEKEND.

SATURDAY...1000J+ MLCAPE MODELED E PA WITH 25-35 KT 0-6KM BULK
SHEAR, A DIFFERENTIAL WAA PATTERN IN OVERALL NW FLOW WITH A SW
SURFACE WIND GUSTING 15 MPH MAY YIELD SCATTERED STRONG TSTMS I-95
WESTWARD IN A NW FLOW. NOTING DECENT MID LVL LAPSE RATES OF NEARLY
7C/KM WITH REMNANT EML POCKETS SIFTING SEWD INTO OUR AREA.
CONFIDENCE: AVERAGE.

SUNDAY...2200J+ ML CAPE PART OF THE FORECAST AREA. NO 0-6KM BULK
SHEAR TO SPEAK OF. LIGHT SOUTHWEST SFC WIND WITH GENERAL NW FLOW
ALOFT. MID LVL INSTABILITY CONTINUES SIGNIFICANT. COULD BE ONE OF
THOSE BIG CAPE DAYS DRIVING SVR WX PRODUCTION. CONFIDENCE:
AVERAGE.

MONDAY...1500+J ML CAPE MOST OF THE AREA. DIFFERENTIAL WAA. 0-6KM
BULK SHEAR UNDER 25 KT.  CONFIDENCE: AVERAGE.

TUESDAY...PROBABLY STILL HOT AND HUMID AHEAD OF WHATEVER TROUGH
DEVELOPS DOWN INTO THE GREAT LAKES. A CFP COULD GENERATE STRONG
TSTMS?  CONFIDENCE: AVERAGE.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

LATE-DAY/THIS EVENING...MOSTLY VFR CONDITIONS ARE FORECAST THROUGH
THE TAF PERIOD; ALTHOUGH, THERE COULD BE SOME POCKETS OF MVFR CIGS
AND VSBYS AT TIMES IN MODERATE TO HEAVY RAIN SHOWERS AND/OR TSTORMS.
WHILE CONFIDENCE IS ONLY AVERAGE REGARDING THE TIMING OF ADDITIONAL
CONVECTION/TSTORMS INTO THE AREA THIS EVENING, WE HAVE INCLUDED A
TEMPO GROUP IN THE TAFS TO REFLECT THE MOST LIKELY WINDOW OF
OCCURRENCE. WINDS WILL CONTINUE TO BE UNDER 10 KNOTS, FROM A
SOUTHEAST TO SOUTH DIRECTION.

OVERNIGHT TO WEDNESDAY...MOSTLY VFR, BUT A PERIOD OF MVFR IS
POSSIBLE IN LINGERING SHRA AND/OR TSRA, ESPECIALLY FOR OUR SOUTHERN
SITES OF KMIV AND KACY. CONDITIONS WILL IMPROVE FOR MOST AREAS INTO
WEDNESDAY MORNING, BUT ISOLATED SHWRS/TSTORMS REMAIN POSSIBLE UNTIL
A COLD FRONT PASSES FROM WEST TO EAST THROUGH THE REGION. WINDS ARE
EXPECTED TO BE LIGHT AND VARIABLE OVERNIGHT, THEN BECOMING MORE
NORTHWESTERLY THROUGH THE DAYTIME WEDNESDAY AND INCREASING INTO THE
8 TO 12 KNOT RANGE.

OUTLOOK...

WEDNESDAY NIGHT...LEFTOVER CONVECTION ENDS EARLY I-95 SEWD. PATCHY
IFR FOG MAY FORM LATE AT NIGHT NW OF I-78. OTRW VFR. GUSTY NNE
WIND TO 20 KT DEVELOPS DURING THE NIGHT I-95 SEWD. CONFIDENCE:
ABOVE AVG.

THURSDAY-FRIDAY...VFR WITH A NNE WIND GUSTY 15-20 KT THU MORNING
DIMINISHING BY THU EVENING AND THEN BECOMING S OR SE FRIDAY BUT
GUSTS UNDER 15 KT. CONFIDENCE: ABOVE AVG.

SATURDAY AND SUNDAY...MOSTLY VFR, BUT MVFR IS POSSIBLE WITH ANY
SHRA OR TSRA AND ALSO POSSIBLE FOR A FEW HOURS SAT NIGHT IN FOG.
CONFIDENCE: AVG.

&&

.MARINE...
CONTINUED SUB-SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED
THROUGH TONIGHT AND THROUGH THE DAYTIME WEDNESDAY. SOME SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED, ESPECIALLY THIS EVENING AND
OVERNIGHT AND AGAIN LATE ON WEDNESDAY, WHICH COULD PRODUCE LOCALLY
GUSTY WINDS. WINDS WILL MAINLY BE FROM THE SOUTH THROUGH THIS
EVENING, THEN BECOMING MORE WESTERLY OVERNIGHT TO NORTHWESTERLY
DURING THE DAYTIME WEDNESDAY.

OUTLOOK...

WEDNESDAY NIGHT-THURSDAY...SCA ISSUED FOR THE ATLC CW WHERE NE
GUSTY WINDS 25 KT FOR A TIME AND FETCH DEVELOPS HAZARDOUS SCA
CONDITIONS FM N TO S WEDNESDAY NIGHT.

THURSDAY NIGHT AND FRIDAY...LEFTOVER 4 FT NE SWELL WITH A 7 TO 8
SECOND PERIOD AND POSSIBLY LINGERING SCA FOR THE DE WATERS THU
NIGHT. OTRW GRADUAL IMPROVEMENT.

WEEKEND...WINDS AND SEAS REMAIN BELOW SCA CRITERIA.

&&

.TIDES/COASTAL FLOODING...
WITH THE FULL MOON TOMORROW, EXPECT TO SEE A COUPLE OF ABOVE NORMAL
HIGH TIDE CYCLES. FIRST, WITH LIMITED ON SHORE FLOW OVER THE NEXT 48
HOURS, THE HIGH TIDE CYCLE LATE TODAY AND AGAIN LATE TOMORROW, TIDES
ARE EXPECTED TO BE JUST BELOW MINOR FLOODING THRESHOLDS. WINDS WILL
SHIFT NORTH-NORTHEAST BY EARLY THURSDAY RESULTING IN A STRONGER
ON SHORE COMPONENT. AS SUCH, THE HIGH TIDE ON THURSDAY
EVENING/EARLY FRIDAY MORNING, MAY BE RIGHT AT MINOR FLOODING
THRESHOLDS FOR THE DE WATERS. THERE REMAINS SOME UNCERTAINTY WITH
THE WINDS, AND THUS THE TIDE GUIDANCE, SO WILL CONTINUE TO WATCH
THIS PERIOD CLOSELY.

&&

.RIP CURRENTS...
THE NEXT BATCH OF HEAVY CONVECTION MAY NOT ARRIVE ALONG THE
COASTS UNTIL LATER TONIGHT (AFTER SUNDOWN).

WATER TEMPS CONTINUE ABOUT 5F WARMER THAN NORMAL.

OUR LONG BEACH ISLAND OBSERVER AT 10 AM REPORTED A SOMEWHAT
ELEVATED RIP CURRENT SITUATION THIS MORNING AS COMPARED TO
YESTERDAY BUT STILL LOW RISK. LOW DOES NOT MEAN "NO" RISK.

WEDNESDAY...LOW RISK AGAIN WITH A 4 FT 8 SECOND SWELL BUT A LIGHT
WEST WIND THAT PERMITS HEATING TO THE COAST BEFORE AN AFTERNOON
SEA BREEZE DEVELOPS. LIKELY HEAVY TSTMS SOMETIME IN THE
AFTN...SLOW MOVERS AND TENDING TO MOVE ESE.

THU...DRY AND NICE.  5 FT 6 SECOND NE SWELL WITH A NNE WIND 10-20
MPH. ENHANCED LOW RISK, POSSIBLE MDT RISK.

FRI...DRY AND VERY NICE. SE ONSHORE WIND 10 MPH. 4 FT 7 SECOND.
STILL SLIGHTLY ENHANCED LOW RISK DUE TO THE RESIDUAL NE SWELL.

&&

.EQUIPMENT...
KILG WILL NOT BE TRANSMITTING DATA 13Z-16Z/15 FOR TELCO
MAINTENANCE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM WEDNESDAY TO 6 PM EDT THURSDAY
     FOR ANZ450>453.
     SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY NIGHT TO 8 PM EDT
     THURSDAY FOR ANZ454-455.

&&

SYNOPSIS...DRAG 449
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...DRAG 449
AVIATION...DRAG/KLINE
MARINE...DRAG/KLINE 449
TIDES/COASTAL FLOODING...
RIP CURRENTS...DRAG 449
EQUIPMENT...
Hazardous weather outlook, Jul 14, 4:32 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT TUE JUL 14 2015

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-101-103-105-152045-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
432 PM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

CLUSTERS OF SHOWERS AND THUNDERSTORMS THROUGH AT LEAST EARLY TONIGHT
COULD STILL PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CLUSTERS OF SHOWERS AND THUNDERSTORMS WEDNESDAY, ESPECIALLY THE
AFTERNOON HOURS COULD STILL PRODUCE HEAVY RAIN LEADING TO LOCALIZED
FLASH FLOODING. THIS, MAINLY IN NEW JERSEY AND DELAWARE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015>019-PAZ070-071-102-104-106-152045-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
432 PM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

CLUSTERS OF SHOWERS AND THUNDERSTORMS THROUGH AT LEAST EARLY TONIGHT
COULD STILL PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CLUSTERS OF SHOWERS AND THUNDERSTORMS WEDNESDAY, ESPECIALLY THE
AFTERNOON HOURS COULD STILL PRODUCE HEAVY RAIN LEADING TO LOCALIZED
FLASH FLOODING.

THERE IS A CHANCE FOR HEAT WAVE TO BEGIN THIS COMING WEEKEND AND
LAST THROUGH TUESDAY. NEAR 100 DEGREE HEAT INDICES MAY OCCUR SUNDAY
OR MORE LIKELY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-152045-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
432 PM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

CLUSTERS OF SHOWERS AND THUNDERSTORMS THROUGH EARLY TONIGHT COULD
PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CLUSTERS OF SHOWERS AND THUNDERSTORMS WEDNESDAY, ESPECIALLY DURING
THE AFTERNOON COULD PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-152045-
DELAWARE BEACHES-
432 PM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

THERE IS A CHANCE THAT THUNDERSTORMS LATER TONIGHT COULD PRODUCE
HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING.

IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
TONIGHT. THE PRIMARY HAZARD WILL BE STRONG WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CLUSTERS OF SHOWERS AND THUNDERSTORMS WEDNESDAY, ESPECIALLY DURING
THE AFTERNOON AND EVENING COULD PRODUCE HEAVY RAIN LEADING TO
LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-152045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
432 PM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

SOME STRONG THUNDERSTORMS WITH WIND GUSTS NEAR OR ABOVE 35KT ARE
POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WITH GUSTY WINDS TO 30 KT WILL BE POSSIBLE
WEDNESDAY, ESPECIALLY THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 14, 11:59 AM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1159 AM EDT TUE JUL 14 2015

NJZ016-017-021-022-141630-
ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM-
1159 AM EDT TUE JUL 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL
ATLANTIC...EASTERN SALEM...SOUTHEASTERN GLOUCESTER AND NORTHEASTERN
CUMBERLAND COUNTIES...

AT 1158 AM EDT...A GROUP OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MALAGA TO NEAR NEWFIELD. THE STORMS WERE NEARLY
STATIONARY OR DRIFTING EAST.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  VINELAND AROUND 1205 PM EDT.
  NEWFIELD AROUND 1220 PM EDT.
  BUENA AROUND 1230 PM EDT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3958 7493 3947 7494 3950 7507 3956 7510
TIME...MOT...LOC 1558Z 315DEG 4KT 3955 7508 3952 7507

DRAG
Local storm report, Jul 14, 12:04 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     FLASH FLOOD      UPPER DEERFIELD TWP     39.48N  75.21W
07/14/2015                   CUMBERLAND         NJ   911 CALL CENTER

            ROUTE 77 FLOODED AND CLOSED.

0800 AM     HEAVY RAIN       SEABROOK FARMS          39.50N  75.22W
07/14/2015  M3.41 INCH       CUMBERLAND         NJ   CO-OP OBSERVER

0938 AM     HEAVY RAIN       UPPER DEERFIELD TWP     39.48N  75.21W
07/14/2015  M3.92 INCH       CUMBERLAND         NJ   COCORAHS

1048 AM     FLOOD            UPPER PITTSGROVE TWP    39.62N  75.21W
07/14/2015                   SALEM              NJ   911 CALL CENTER

            NEWKIRK STATION ROAD AT DARETOWN ROAD FLOODED.

1100 AM     HEAVY RAIN       FRANKLIN TWP            39.60N  75.03W
07/14/2015  M2.94 INCH       GLOUCESTER         NJ   COCORAHS

1111 AM     FLASH FLOOD      ELMER                   39.59N  75.17W
07/14/2015                   SALEM              NJ   911 CALL CENTER

            ROUTE 40 FLOODED

1113 AM     FLOOD            HAMMONTON               39.65N  74.77W
07/14/2015                   ATLANTIC           NJ   TRAINED SPOTTER

            ROUTE 73 AT THE ATLANTIC CITY EXPRESSWAY FLOODED. WATER
            AT LEAST 1 FOOT DEEP.

&&

EVENT NUMBER PHI1500578 PHI1500576 PHI1500580 PHI1500583 PHI1500581
PHI1500582 PHI1500579

FRANCK
Special weather statement, Jul 14, 1:16 PM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 PM EDT TUE JUL 14 2015

NJZ020-026-027-141800-
SOUTHEASTERN BURLINGTON-COASTAL OCEAN-OCEAN-
116 PM EDT TUE JUL 14 2015

...A SMALL LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL OCEAN
AND SOUTHEASTERN BURLINGTON COUNTIES...

AT 115 PM EDT...A SMALL LINE OF STRONG THUNDERSTORMS EXTENDED FROM
NEAR BAMBER LAKE TO NEAR WARREN GROVE TO NEW GRETNA...AND MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  BROOKVILLE AROUND 125 PM EDT.
  BEACHWOOD AND HOLIDAY CITY SOUTH AROUND 135 PM EDT.
  TOMS RIVER...SEASIDE HEIGHTS...DOVER BEACHES SOUTH AND BEACH HAVEN
WEST AROUND 145 PM EDT.
  SURF CITY AND DOVER BEACHES NORTH AROUND 150 PM EDT.
  BARNEGAT AROUND 155 PM EDT.
  MANTOLOKING AROUND 200 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MANAHAWKIN...ISLAND
HEIGHTS...OCEAN ACRES...WARETOWN...SOUTH TOMS RIVER...MYSTIC ISLAND
AND HOLIDAY HEIGHTS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3980 7409 3999 7408 3999 7411 3994 7415
      3993 7412 3981 7417 3977 7410 3975 7420
      3974 7419 3976 7410 3975 7410 3959 7423
      3961 7420 3958 7422 3956 7449 3956 7450
      3988 7433 4005 7405
TIME...MOT...LOC 1715Z 227DEG 23KT 3985 7430 3970 7435 3958 7447

GORSE
Special weather statement, Jul 14, 1:52 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
152 PM EDT TUE JUL 14 2015

NJZ020-026-141815-
COASTAL OCEAN-OCEAN-
152 PM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OCEAN COUNTY...

AT 150 PM EDT...A STRONG THUNDERSTORM WAS OVER SURF CITY...OR 19
MILES SOUTH OF TOMS RIVER...MOVING EAST AT 25 MPH. THIS STORM WILL
AFFECT THE BEACHES WITH SOME LIGHTNING OCCURRING.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. MOVE OFF THE BEACHES
AND SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BARNEGAT...TUCKERTON...SURF CITY...BEACH HAVEN WEST...MANAHAWKIN AND
OCEAN ACRES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3972 7412 3972 7418 3970 7416 3971 7413
      3970 7413 3969 7419 3966 7418 3969 7414
      3964 7418 3966 7422 3961 7420 3963 7421
      3965 7423 3960 7427 3959 7434 3972 7433
      3981 7409
TIME...MOT...LOC 1750Z 252DEG 26KT 3967 7419

GORSE
Special weather statement, Jul 14, 5:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 PM EDT TUE JUL 14 2015

NJZ015-PAZ106-142230-
MERCER-LOWER BUCKS-
547 PM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER AND EAST CENTRAL
BUCKS COUNTIES...

AT 546 PM EDT...A STRONG THUNDERSTORM WAS OVER YARDLEY...OR NEAR
TRENTON...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  TRENTON AND PENNINGTON AROUND 550 PM EDT.
  LAWRENCEVILLE AROUND 555 PM EDT.
  WHITE HORSE AROUND 605 PM EDT.
  PRINCETON AND MERCERVILLE-HAMILTON SQUARE AROUND 610 PM EDT.
  EDINBURG AROUND 615 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PRINCETON JUNCTION...
MORRISVILLE...PRINCETON NORTH...YARDVILLE-GROVEVILLE...WOODBOURNE AND
NEWTOWN GRANT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4017 7468 4018 7471 4021 7495 4028 7495
      4037 7462 4034 7463 4032 7462 4018 7460
      4018 7461 4016 7460
TIME...MOT...LOC 2146Z 266DEG 20KT 4025 7482

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 4:11 AM EDTSpecial Weather StatementPHISalem34 min
Jul 14, 4:49 AM EDTSpecial Weather StatementPHISalem41 min
Jul 14, 5:21 AM EDTAreal Flood AdvisoryPHICumberland, Salem4 hr
Jul 14, 5:55 AM EDTFlash Flood WarningPHICumberland, Salem4 hr
Jul 14, 9:40 AM EDTAreal Flood AdvisoryPHISalem4 hr
Jul 14, 10:07 AM EDTFlash Flood WarningPHICumberland, Salem4 hr
Jul 14, 10:23 AM EDTAreal Flood AdvisoryPHIGloucester4 hr
Jul 14, 10:48 AM EDTAreal Flood AdvisoryPHIAtlantic, Camden4 hr
Jul 14, 10:48 AM EDTSpecial Weather StatementPHICamden27 min
Jul 14, 10:54 AM EDTSpecial Weather StatementPHISalem36 min
Jul 14, 11:17 AM EDTSpecial Weather StatementPHIAtlantic28 min
Jul 14, 11:37 AM EDTSpecial Weather StatementPHIGloucester23 min
Jul 14, 11:39 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cumberland4 hr
Jul 14, 11:52 AM EDTAreal Flood AdvisoryPHIMercer4 hr
Jul 14, 11:59 AM EDTSpecial Weather StatementPHICumberland31 min
Jul 14, 1:14 PM EDTAreal Flood AdvisoryPHIOcean4 hr
Jul 14, 1:16 PM EDTSpecial Weather StatementPHIOcean44 min
Jul 14, 1:22 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth4 hr
Jul 14, 1:52 PM EDTSpecial Weather StatementPHIOcean23 min
Jul 14, 3:32 PM EDTSmall Craft AdvisoryPHI56 hr
Jul 14, 6:20 PM EDTSpecial Weather StatementPHIBurlington40 min
Jul 14, 7:12 AM EDTAreal Flood AdvisoryPHIBerks2 hr
Jul 14, 8:30 AM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Jul 14, 4:31 PM EDTAreal Flood AdvisoryPHIBucks3 hr
Jul 14, 4:15 AM EDTAreal Flood AdvisoryPHICecil4 hr
Jul 14, 4:24 AM EDTSpecial Weather StatementPHICecil36 min

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.